On the differentiability of the consumer demand function

Paulo Klinger Monteiro, Mário Rui Páscoa, Sérgio Ribeiro Da Costa Werlang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


For strictly quasiconcave utility functions, demand is shown to be differentiable almost everywhere if (i) utility is separable or (ii) utility is concave and quasilinear or (iii) utility is differentiable and marginal utilities are pointwise Lipschitzian.

Original languageEnglish
Pages (from-to)247-261
Number of pages15
JournalJournal of Mathematical Economics
Issue number2
Publication statusPublished - 1 Jan 1996


  • Convexity index
  • Differentiability of demand
  • Separable utility


Dive into the research topics of 'On the differentiability of the consumer demand function'. Together they form a unique fingerprint.

Cite this